Submitted by Thalia Williams on 06/23/2018
Narcan (naloxone) is a FDA approved prescription medicine that can block the effects of opioids and reverses an overdose. When a person is overdosing on an opioid (heroin, fentanyl and other fentanyl analogs and prescription pain pills like morphine, codeine, oxycodone, methadone and Vicodin) breathing can slow down or stop and it can be very hard to wake or revive them.
Submitted by Thalia Williams on 06/10/2018
With the recent Monitoring the Future Study release indicating that nearly one in three 12th graders reported using a vaping device in the past year, it’s imperative that parents are informed of the potential dangers that can result from vaping. What is Vaping? Vaping is the act of inhaling and exhaling the aerosol, often referred to as vapor, produced by an e-cigarette or similar device. It’s become more popular among teens than regular cigarettes, especially given that vaping devices...
Submitted by Thalia Williams on 05/28/2018
Deaths from fentanyl and other synthetic opioids (not including methadone), rose a staggering 72 percent in just one year, from 2014 to 2015. Government agencies and officials of all types are rightly concerned by what some are describing as the third wave of our ongoing opioid epidemic. As a concerned parent, whose top priority is keeping your child safe — and alive — the following are the most important things to understand about fentanyl.